A simpler proof for vertex-pancyclicity of squares of connected claw-free graphs

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalDiscrete Mathematics
Volume312
Issue number15
Pages (from-to)2388-2391
Number of pages4
ISSN0012-365X
DOIs
Publication statusPublished - 6 Aug 2012
Externally publishedYes
MoE publication typeA1 Journal article-refereed

Cite this

@article{7b07aac18b2f478a811b8d322e0e10be,
title = "A simpler proof for vertex-pancyclicity of squares of connected claw-free graphs",
author = "Tomescu, {Alexandru I.}",
year = "2012",
month = "8",
day = "6",
doi = "10.1016/j.disc.2012.03.042",
language = "English",
volume = "312",
pages = "2388--2391",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier B. V.",
number = "15",

}

A simpler proof for vertex-pancyclicity of squares of connected claw-free graphs. / Tomescu, Alexandru I.

In: Discrete Mathematics, Vol. 312, No. 15, 06.08.2012, p. 2388-2391.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - A simpler proof for vertex-pancyclicity of squares of connected claw-free graphs

AU - Tomescu, Alexandru I.

PY - 2012/8/6

Y1 - 2012/8/6

U2 - 10.1016/j.disc.2012.03.042

DO - 10.1016/j.disc.2012.03.042

M3 - Article

VL - 312

SP - 2388

EP - 2391

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

IS - 15

ER -